# SDR ERAA20120038

- Difficulty date: April 19, 2012
- Submitted: April 21, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 50,718 hours, 71,277 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"WT ON WHEELS" CAUTION LIGHT ILLUMINATED.  INSTRUCTED BY OPS AND MAINTENANCE TO RETURN TO ANC.  FOUND FAULT ON RIGHT NLG PROX SWITCH AND TARGET MISSING FROM LOWER GEAR KNEE.  REPLACED TARGET ON RIGHT SIDE OF LOWER GEAR KNEE IAW MESSIER DOWTY CMM 32-20-01 CLEARED FAULTS ON PSEU COMPUTER AND PERFORMED SYSTEM CHECK, OP CHECKED GOOD OK FOR SERVICE.
